View Full Version : Physical heaviness, lethargy, fatigue... Part of ADHD?


jackOutTheBox
07-02-17, 06:51 AM
Physical heaviness, lethargy, fatigue... Part of ADHD?

Since early childhood, I've had a very hard time going to sleep and waking up...

Many of my probs only became obvious later but this is genuinely since early childhood...


ConcertaXL made my wake/sleep match with day/night
I got out of bed fresh, with the tasks of this day on my mind
The physical improvement is, to me, as centrally important as the mental side



But it's been difficult to get healthcare people to answer my direct questions... Which often leads me to think the answer is basically "No, it's not supposed to help you with that"...



So:


Does ADHD make some people feel like the muscles just don't work?
Or is it a co-morbid condition? (Which would give me a better way to describe it to healthcare people)
When you're "stable" on stimulant meds, is the physical improvement part of it?



:)

sarahsweets
07-02-17, 07:39 AM
ConcertaXL made my wake/sleep match with day/night
I got out of bed fresh, with the tasks of this day on my mind
The physical improvement is, to me, as centrally important as the mental side



But it's been difficult to get healthcare people to answer my direct questions... Which often leads me to think the answer is basically "No, it's not supposed to help you with that"...
So youre saying that you have better sleep schedule, you feel refreshed after said sleep, feel more focused?



So:


Does ADHD make some people feel like the muscles just don't work?
Or is it a co-morbid condition? (Which would give me a better way to describe it to healthcare people)
When you're "stable" on stimulant meds, is the physical improvement part of it?



:)

Muscles and how they are doing is a physical issue that I would take up with my primary doctor- or specialist. I do notice that I feel more balanced both physically and mentally when medicated but its not specifically physical.

userguide
07-03-17, 03:31 PM
This is very interesting, I'd like to know the answer too.

Possible reasons come to mind:
1. Sleep disturbances.
2. Low muscle tension and inactivity due to general adhd low-life-ness
3. Low systemic blood pressure pre-meds.

Pilgrim
07-03-17, 10:30 PM
Medication helps with sleep issues but I have to set it up just right.

Before meds I think I went through a period where I didn't sleep much for 6 months.
I found it hard to function, was miserable and became despondent.